# SDR GTIA040754

- Difficulty date: August 9, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 200 TO STATION 160 LBL 6 INCH RBL 6 INCH FLOOR PANEL HAS SEVERAL INSERTS CORRODED AND SOFT MUSHEY.  FABRICATED FLOORBOARD.  GTIA (M)
